# SDR COZA20140320040

- Difficulty date: March 16, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 26,752 hours, 16,577 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Tat Probe
- Part number: 102AH2AG
- Part serial: A53766
- Condition: Intermittent
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

WHITE MESSAGE "A/T LIM" ON UPPER DISPLAY UNIT.  TAT PROBE SIGNAL FAIL MAINTENANCE MESSAGE WAS FOUND DURING TROUBLESHOOTING USING THE FIM.  TAT PROBE WAS REPLACED AND SYSTEM CHECKED NORMAL.
